Alert archive / Alabama / River Flood Warnings in 2024
River Flood Warning 41, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 10, 2024, 1:44 PM CDT for Baldwin County, Alabama. It took effect at Apr 11, 2024, 12:36 AM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2024, 1:44 PM CDT (18:44 UTC)
- In effect from
- Apr 11, 2024, 12:36 AM CDT
- Expired
- Apr 10, 2024, 9:47 PM CDT
- In force
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 44 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fish River (AL) near Silverhill (FSHA1). The gauge peaked at 7.80 ft at Apr 11, 2024, 2:00 AM CDT.
- Action stage
- 7 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02378500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
140
WGUS44 KMOB 101844
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
144 PM CDT Wed Apr 10 2024
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Alabama...
Fish River Near Silverhill affecting Baldwin County.
For the Fish River...including Silverhill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC003-111845-
/O.NEW.KMOB.FL.W.0041.240411T0536Z-240412T0727Z/
/FSHA1.1.ER.240411T0536Z.240411T1200Z.240412T0126Z.NO/
144 PM CDT Wed Apr 10 2024
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Fish River near Silverhill.
* WHEN...From late tonight to early Friday morning.
* IMPACTS...At 13.0 feet, Houses on River Road begin to flood.
* ADDITIONAL DETAILS...
- At 12:30 PM CDT Wednesday the stage was 1.1 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 12.9 feet tomorrow
morning. It will then fall below flood stage tomorrow
evening.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784
$$
101 follow-up statement
810
WGUS84 KMOB 110247
FLSMOB
Flood Statement
National Weather Service Mobile AL
947 PM CDT Wed Apr 10 2024
...The Flood Warning is cancelled for the following river in
Alabama...
Fish River Near Silverhill affecting Baldwin County.
ALC003-110400-
/O.CAN.KMOB.FL.W.0041.240411T0536Z-240411T0247Z/
/FSHA1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
947 PM CDT Wed Apr 10 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Fish River Near Silverhill.
* ADDITIONAL DETAILS...
- At 9:30 PM CDT Wednesday the stage was 6.4 feet.
- Forecast...The river is expected to rise to a crest of 10.0
feet early tomorrow afternoon.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 10, 1:38 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 10, 1:38 PM CDT, 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
138 PM CDT Wed Apr 10 2024
...MESOSCALE UPDATE...
.UPDATE...
Issued at 138 PM CDT Wed Apr 10 2024
The tornado watch for southeast Mississippi has expired and we
have trimmed the tornado watch back across southwest Alabama
behind the line of storms. We will likely be able to trim back
more of our inland areas soon as the airmass has remained stable
and the main severe threat is expected to remain from Escambia
and Covington counties in Alabama south to the panhandle coast.
Damaing winds, hail and tornadoes remain a threat along and ahead
of the line. Flash flooding also remains a threat due to the very
heavy rainfall rates. /13
&&
.PREV DISCUSSION... /issued 1237 PM CDT Wed Apr 10 2024/
..New AVIATION...
AVIATION...
(18Z TAFS)
Issued at 1237 PM CDT Wed Apr 10 2024
Line of strong to severe convection moving eastward across the
Gulf coast. Potential of damaging straight line winds will
accompany the line and bring dangerous impacts to approaches and
departures. Out ahead of the main line, isolated tsra could rotate
and bring a tornado potential through the afternoon. It still
looks to remain windy behind the line and non-convective low
level wind shear will also be a hazard. Cigs down to IFR/LIFR
levels and vsby could be reduced VLIFR/LIFR in +RA. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 59 72 50 77 50 79 54 80 / 70 0 0 0 0 0 0 0
Pensacola 64 72 54 75 53 76 56 77 / 90 0 0 0 0 0 0 0
Destin 65 74 58 75 56 75 59 75 / 90 0 0 0 0 0 0 0
Evergreen 59 71 48 75 44 81 49 83 / 90 0 0 0 0 0 0 0
Waynesboro 56 71 47 75 46 81 50 83 / 50 0 0 0 0 0 0 0
Camden 57 67 48 72 45 79 50 83 / 80 10 0 0 0 0 0 0
Crestview 61 75 49 77 45 81 48 82 / 90 0 0 0 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch until 1 AM CDT Thursday for ALZ051>060-261>266.
Wind Advisory until 1 AM CDT Thursday for ALZ051>060-261>266.
Coastal Flood Advisory until 6 PM CDT this evening for ALZ263-
264.
High Rip Current Risk through Friday morning for ALZ265-266.
High Surf Warning until 1 AM CDT Friday for ALZ265-266.
FL...Flood Watch until 1 AM CDT Thursday for FLZ201>206.
Wind Advisory until 1 AM CDT Thursday for FLZ201>206.
High Rip Current Risk through Friday morning for FLZ202-204-206.
High Surf Warning until 1 AM CDT Friday for FLZ202-204-206.
MS...Flood Watch until 1 AM CDT Thursday for MSZ067-075-076-078-079.
Wind Advisory until 1 AM CDT Thursday for MSZ067-075-076-078-079.
GM...Gale Warning until 1 PM CDT Thursday for GMZ630>636.
Small Craft Advisory from 1 PM to 7 PM CDT Thursday for
GMZ630>636.
Gale Warning until 7 PM CDT Thursday for GMZ650-655-670-675.
Small Craft Advisory from 7 PM Thursday to 1 AM CDT Friday for
GMZ650-655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Apr 10, 12:17 PM CDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1217 PM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM Hail 2 E Fort Morgan 30.23N 87.99W
04/10/2024 E1.00 Inch Baldwin AL Broadcast Media
Video relayed on social media of quarter
size hail in Fort Morgan, AL.
&&Local storm report, Apr 10, 12:20 PM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1220 PM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM Hail Magnolia Springs 30.40N 87.78W
04/10/2024 E1.00 Inch Baldwin AL Broadcast Media
Photo relayed on social media of multiple
hail stones ranging from quarter size and
smaller.
&&Local storm report, Apr 10, 12:32 PM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1232 PM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM Tstm Wnd Gst 2 SSW Brookley Field AS 30.58N 88.07W
04/10/2024 M61 MPH Mobile AL Mesonet
Buccaneer YC weatherflow site gusted to 53
knots.
&&Local storm report, Apr 10, 12:37 PM CDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1237 PM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM Tstm Wnd Gst Brookley Field ASOS 30.61N 88.06W
04/10/2024 M55 MPH Mobile AL ASOS
BFM ASOS gusted to 48 kts.
&&Local storm report, Apr 10, 12:43 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Mobile AL
1243 PM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM Coastal Flood 3 E Pinto Island 30.68N 87.98W
04/10/2024 Baldwin AL Dept of Highways
Coastal flooding reported on the
Causeway/US90 with multiple stalled
vehicles. EB lanes closed.
&&Local storm report, Apr 10, 1:02 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
102 PM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM Tstm Wnd Dmg 2 NNE Tillmans Corner 30.62N 88.16W
04/10/2024 Mobile AL Public
Multiple reports of trees down near Halls
Mill Rd and Old Pascagoula Rd.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:03 PM CDT | Coastal Flood Advisory | MOB | Baldwin, Mobile | 23 hr |
| Apr 10, 9:42 AM CDT | River Flood Warning | MOB | Baldwin | 12 hr |
| Apr 10, 9:43 AM CDT | River Flood Warning | MOB | Covington, Escambia | 34 hr |
| Apr 10, 11:23 AM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 52 min |
| Apr 10, 11:36 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 39 min |
| Apr 10, 11:43 AM CDT | Special Marine Warning | MOB | 92 min | |
| Apr 10, 11:57 AM CDT | Tornado Warning | MOB | Baldwin, Mobile | 33 min |
| Apr 10, 12:13 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 47 min |
| Apr 10, 12:15 PM CDT | Flash Flood Warning | MOB | Mobile | 3 hr |
| Apr 10, 12:54 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 51 min |
| Apr 10, 1:02 PM CDT | Areal Flood Advisory | MOB | Baldwin, Clarke, Washington | 3 hr |
| Apr 10, 1:08 PM CDT | Special Marine Warning | MOB | 97 min | |
| Apr 10, 1:36 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 54 min |
| Apr 10, 1:45 PM CDT | River Flood Warning | MOB | Escambia | 8 hr |
| Apr 10, 1:46 PM CDT | River Flood Warning | MOB | Baldwin | 8 hr |
| Apr 10, 1:48 PM CDT | River Flood Warning | MOB | Covington | 20 hr |
| Apr 10, 2:19 PM CDT | Areal Flood Advisory | MOB | Baldwin, Conecuh, Covington, Escambia | 3 hr |
| Apr 10, 2:19 PM CDT | Special Marine Warning | MOB | 86 min | |
| Apr 10, 2:25 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 65 min |
| Apr 10, 3:16 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Apr 10, 3:39 PM CDT | Special Marine Warning | MOB | 51 min |
Nearby
River Flood Warnings in Alabama, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.